# SDR KBM2006F00125

- Difficulty date: March 17, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Aircraft time: 11,965 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000
- Part serial: 74727
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR LEAKS, 500 FT/ MIN.  REMOVED AND REPLACED.  (K)
